# SDR DALA1241079265

- Difficulty date: June 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00483
- Condition: Corroded
- Location: Bs 1262
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 1262.  REMOVED AND REPLACED SEAT TRACK FROM BS 1146 TO 1280.
